Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the secondary Upsilon invariant

Xiaoyu Xu

Algebraic & Geometric Topology 21 (2021) 1661–1676
Bibliography
1 S Allen, Using secondary Upsilon invariants to rule out stable equivalence of knot complexes, Algebr. Geom. Topol. 20 (2020) 29 MR4071366
2 M Borodzik, C Livingston, Heegaard Floer homology and rational cuspidal curves, Forum Math. Sigma 2 (2014) MR3347955
3 P Feller, D Krcatovich, On cobordisms between knots, braid index, and the Upsilon-invariant, Math. Ann. 369 (2017) 301 MR3694648
4 J Hom, A survey on Heegaard Floer homology and concordance, J. Knot Theory Ramifications 26 (2017) MR3604497
5 M H Kim, D Krcatovich, J Park, Links with non-trivial Alexander polynomial which are topologically concordant to the Hopf link, Trans. Amer. Math. Soc. 371 (2019) 5379 MR3937296
6 S G Kim, C Livingston, Secondary Upsilon invariants of knots, Q. J. Math. 69 (2018) 799 MR3859208
7 R A Litherland, Signatures of iterated torus knots, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 71 MR547456
8 C Livingston, Notes on the knot concordance invariant Upsilon, Algebr. Geom. Topol. 17 (2017) 111 MR3604374
9 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589
10 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
11 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
12 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
13 D Rolfsen, Knots and links, 7, Publish or Perish (1976) MR0515288